RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 25, Issue 1  


RESEARCH ARTICLE
Periods of Tribonacci sequences and elliptic curves
Lyes Ait-Amrane, Hacène Belbachir
1
Global outer connected domination number of a graph
Morteza Alishahi, Doost Ali Mojdeh
18
On the Fitting ideals of a multiplication module
Somayeh Hadjirezaei, Somayeh Karimzadeh
27
A way of computing the Hilbert series
Azeem Haider
35
Construction of a complementary quasiorder
Danica Jakubíková-Studenovská, Lucia Janičková
39
On application of linear algebra in classification cubic $s$-regular graphs of order $28p$
A. Imani, N. Mehdipoor, A. A. Talebi
56
Gram matrices and Stirling numbers of a class of diagram algebras, I
N. Karimilla Bi, M. Parvathi
73
Closure operators in modules and adjoint functors, I
A. I. Kashu
98
Neighborhood-prime labeling of some product graphs
S. K. Patel, N. P. Shrimali
118
Weak equivalence of representations of Kleinian 4-group
Andriana Plakosh
130
Multiplicative orders of elements in Conway's towers of finite fields
Roman Popovych
137
Characterization of regular convolutions
Sankar Sagi
147
Modules which have a rad-supplement that is a direct summand in every extension
Burcu Nişancı Türkmen, Ergül Türkmen
157
Algebra and Discrete Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020